# SDR SWAA2024011631240

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE UPPER FITTING LOCATED BS1016 AT PASSENGER CABIN 2023-756742<[01] REPLACED UPPER FITTING LOCATED BS1016 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 148A2230 SHEET 8 REV C.;[02] REPLACED UPPER FITTING LOCATED BS1016 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 148A2230 SHEET 8 REV C.
